A Sponsored Epidemic of Mumps in a Private School
Bibliographic Data
| ID | 19256386 |
|---|---|
| Authors | Milton I Levine (corresponding author) |
| Year | 1944 |
| Volume | 34 |
| Issue | 12 |
| Pages | 1274-1276 |
| Publication date | 1944-12-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | American Journal of Public Health and the Nations Health (JOURNAL) |
| Journal identifiers | ISSN: 0002-9572 • E-ISSN: 2330-9679 |
| Publisher | American Public Health Association (PUBLISHER • US) |
| DOI | 10.2105/ajph.34.12.1274 |
| PMID | 18016090 |
| OpenAlex | W1997254433 |
| Language | EN |
A Sponsored Epidemic of Mumps in a Private School Milton I. Levine CopyRight https://doi.org/10.2105/AJPH.34.12.1274 Published Online: August 29, 2011
Mathematics education · Mumps virus · Private school · Medicine · Psychology · Viral Infections and Vectors · Virology · Virology and Viral Diseases · Zoonotic diseases and public health
| Highly cited | No |
|---|